# SDR DALA2016012100513

- Difficulty date: December 25, 2015
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 45,016 hours, 14,955 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE SKIN FASTENER BS 440 BETWEEN STR 20-21 RT.  REMOVED FASTENER 321764 A. HEFC IAW NDT PART 6, 51-00-01.  OK, NO CRACKS. OK TO TREAT/PAINT. OK TO INSTALL FASTENER. HFEC INSPECTED OPEN HOLE INSPECTION IAW NDT PART 6, 51-00-06 OK. INSTALLED BLIND BOLT IAW SRM 53-00-01, FIG 201 AND RI 535500-14 FASTENER REQUIRES REPEAT INSPECTIONS AT 1,000 FLIGHT CYCLES AND PERMANENT REPAIR REQUIRED WITHIN 24 MONTHS OR 3,000 FLIGHT CYCLES WHICHEVER COMES FIRST.  ER/A 535500-14, SECTION I ISSUED FOR LIGHTNING STRIKE REPAIR AT  BS 439 BETWEEN S-19R AND S-20R.  FOLLOW ON ACTION IS REQUIRED.  ACCOMPLISH SECTION II REPEAT INSPECTIONS AT 500 CYCLE INTERVALS UNTIL SECTION III.  ACCOMPLISH SECTION III PERMANENT REPAIR AT THE NEXT C-CHECK,  NOT TO EXCEED 24 MONTHS OR 3000 CYCLES.  REDEFERRED LOG TO QC, ESTABLISH MONITOR INSPECTION, 20-0553-8-5532, SN 05815 REP SEC II, 20-0553-8-5533, SN 05815.
